# SDR DALA2014110305884

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 72,473 hours, 32,711 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT INOPERATIVE AT ROWS 19 & 20.  REPAIRED  BROKEN WIRE AND FUNCTIONAL CHECKED NORMAL.
